# SDR ASAA2018112927193

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,239 hours, 673 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1, EEC CHANNEL B HAS FAULT 0188-FUEL STRAINER DISAGREE. FAULT HAS BEEN REPEATING SINCE 06 NOV. TRANSFERRED FROM NON-ROUTINE, TRAX N/R. GROUNDED - YES. PLACED ON WI
